`a`
Related Articles
1

Solutions of the Aw-Rascle-Zhang system with point constraints

Networks and Heterogeneous Media  Volume 11, Issue 1, Pages : 29 - 47, 2016

Boris P. Andreianov - (email), Carlotta Donadello - (email), Ulrich Razafison - (email), Julien Y. Rolland - (email), Massimiliano D. Rosini - (email)

 Abstract       References       Full Text      Related Articles

2

Symplectic groupoids and discrete constrained Lagrangian mechanics

Discrete and Continuous Dynamical Systems  Volume 35, Issue 1, Pages : 367 - 397, 2014

Juan Carlos Marrero - (email), David Martín de Diego - (email), Ari Stern - (email)

 Abstract       References       Full Text      Related Articles

3

Generating functions for stochastic symplectic methods

Discrete and Continuous Dynamical Systems  Volume 34, Issue 3, Pages : 1211 - 1228, 2013

Lijin Wang - (email), Jialin Hong - (email)

 Abstract       References       Full Text      Related Articles

4

On the uniqueness for coagulation and multiple fragmentation equation

Kinetic and Related Models  Volume 6, Issue 3, Pages : 589 - 599, 2013

Ankik Kumar Giri - (email)

 Abstract       References       Full Text      Related Articles

5

Transport processes with coagulation and strong fragmentation

Discrete and Continuous Dynamical Systems - Series B  Volume 17, Issue 2, Pages : 445 - 472, 2011

Jacek Banasiak - (email)

 Abstract       References       Full Text      Related Articles

6

Blow-up of solutions to some coagulation and fragmentation equations with growth

DCDS Supplements  Volume 2011, Issue Special, Pages : 126 - 134, 2011

Jacek Banasiak - (email)

 Abstract       Full Text      Related Articles      

7

Optimal control problem for Allen-Cahn type equation associated with total variation energy

Discrete and Continuous Dynamical Systems - Series S  Volume 5, Issue 1, Pages : 159 - 181, 2011

Takeshi Ohtsuka - (email), Ken Shirakawa - (email), Noriaki Yamazaki - (email)

 Abstract       References       Full Text      Related Articles

8

Approximating problems of vectorial singular diffusion equations with inhomogeneous terms and numerical simulations

DCDS Supplements  Volume 2009, Issue Special, Pages : 486 - 495, 2009

Hirotoshi Kuroda - (email), Noriaki Yamazaki - (email)

 Abstract       Full Text      Related Articles      

9

Generating functions for Hopf bifurcation with $ S_n$-symmetry

Discrete and Continuous Dynamical Systems  Volume 25, Issue 3, Pages : 823 - 842, 2009

Ana Paula S. Dias - (email), Paul C. Matthews - (email), Ana Rodrigues - (email)

 Abstract       Full Text      Related Articles

10

Coagulation, fragmentation and growth processes in a size structured population

Discrete and Continuous Dynamical Systems - Series B  Volume 11, Issue 3, Pages : 563 - 585, 2009

Jacek Banasiak - (email), Wilson Lamb - (email)

 Abstract       Full Text      Related Articles

11

On the control volume finite element methods and their applications to multiphase flow

Networks and Heterogeneous Media  Volume 1, Issue 4, Pages : 689 - 706, 2006

Zhangxin Chen - (email)

 Abstract       Full Text      Related Articles

12

Using numerical experiments to discover theorems in differential equations

Discrete and Continuous Dynamical Systems - Series B  Volume 3, Issue 4, Pages : 495 - 504, 2003

Joseph D. Fehribach - (email)

 Abstract       Full Text      Related Articles

13

Nonlinear heat equation: the radial case

Discrete and Continuous Dynamical Systems  Volume 5, Issue 4, Pages : 849 - 870, 1999

Arthur Ramiandrisoa - (email)

 Abstract       Full Text      Related Articles